# SDR REXA2024052800407

- Difficulty date: May 10, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3170521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7A MID CORRODED AND REQUIRES REPLACEMENT.   INSTALLED NEW PAX DOOR INTERCOSTAL DD7 MID C ANGLE P/N 601R317052-1 IAW CRJ 900 SRM 52-42-21-001-001-A01
